# SDR HEEA072746

- Difficulty date: April 23, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N740PH
- Make and model: Bell 407
- Aircraft serial: 53435
- Aircraft time: 276 hours
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 206062200113
- Part serial: Y0099
- Condition: Failed
- Location: Engine
- Part time: 276 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILED 300 HOUR INSPECTION.
